Your Cart

Your cart is empty

Home  >  Volume 19 (2011)

Uniqueness and asymptotic stability properties of the critical solution of the prey-predator retarded equation model by Igobi, Dodi k. Egwurube, Mike O. Daniel Eni and Adebisi W. Adesola. Vol.19, Pages 85–90
Sale price: $5.00
Quantity:

Igobi, Dodi k. 2Egwurube, Mike O. 3Daniel Eni and 4Adebisi W. Adesola.
Department of Mathematics/Computer Science,
Federal University of Petroleum Resources, Efurun, Delta State, Nigeria.
Department of Mathematics/Computer Science,
Federal University of Technology, Yola, Adamawa State, Nigeria.
Department of Computer Science,
Cross River University of Technology, Calabar, Nigeria.

click here to download abstract (pdf)

Close
Loading...